# SDR ABXA9701601

- Difficulty date: October 10, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N843AX
- Make and model: Doug DC-8-61
- Aircraft serial: 46017
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Part number: SRD8538003
- Condition: Corrosion
- Location: Bs 350-450
- Component: Doug
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 350 TO FS 450 LONG 31L FINGER DOUBLER IS CORRODED.  FABRICATED FINGER DOUBLER AND INSTALLED IAW SRM 51-1-21 AND 53-4-1.
